Publication:
Direct and Inverse Results on Row Sequences of Simultaneous Padé–Faber Approximants

Suggested Citation

Nattapong Bosuwan, Guillermo López Lagomasino Direct and Inverse Results on Row Sequences of Simultaneous Padé–Faber Approximants. Mediterranean Journal of Mathematics. Vol.16, No.2 (2019). doi:10.1007/s00009-019-1307-0 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/51226

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections